# SDR B4MR97001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor  Case
- Part number: 719317
- Condition: Cracked
- Location: Engine
- Component: Pwa, 556682001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR COMPLIANCE OF AD 94-20-01. ENGINE WAS DISASSEMBLED AND INSPECTION REVEALED A 3 BY 3 INCH HOLE IN THE INTERMEDIATE CASE FRONT COMPRESSOR CASE.  SUSPECT A CRACK ORIGINATED AT A BORESCOPE HOLE AND PROGRESSED IN A CIRCULAR DIRECTION WITH MATERIAL LIBERATION.  NO COLLATERAL DAMAGE WAS NOTED AND NO LOSS OF PERFORMANCE WAS NOTED IN RECORDS. TIME SINCE LAST SHOP VISIT AND HEAVY MAINTENANCE IS 916.7. EXTENT OF MAINTENANCE IS UNKNOWN.  ENGINE OPERATED BY OMNI AIR EXPRESS.
